A global existence result for the compressible Navier–Stokes–Poisson equations in three and higher dimensions

Tom 105 / 2012

Zhensheng Gao, Zhong Tan Annales Polonici Mathematici 105 (2012), 179-198 MSC: Primary 35D35; Secondary 35Q30. DOI: 10.4064/ap105-2-6

Streszczenie

The paper is dedicated to the global well-posedness of the barotropic compressible Navier–Stokes–Poisson system in the whole space $\mathbb{R}^{N}$ with $N\geq 3$. The global existence and uniqueness of the strong solution is shown in the framework of hybrid Besov spaces. The initial velocity has the same critical regularity index as for the incompressible homogeneous Navier–Stokes equations. The proof relies on a uniform estimate for a mixed hyperbolic/parabolic linear system with a convection term.

Autorzy

  • Zhensheng GaoSchool of Mathematical Sciences
    Xiamen University
    361005 Xiamen, China
    and
    School of Mathematical Sciences
    Huaqiao University
    362021 Quanzhou, China
    e-mail
  • Zhong TanSchool of Mathematical Sciences
    Xiamen University
    361005 Xiamen, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek